Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 89, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 5, 2007, 8:31 PM CDT for Edwards County, Kiowa County, Kansas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2007, 8:31 PM CDT (01:31 UTC)
- Expired
- May 5, 2007, 9:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Dodge City, KS
- Area
- Counties, with a storm outline in the text
Counties Edwards County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 45 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 12:15 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1826 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 060131 SVRDDC KSC047-097-060215- /O.NEW.KDDC.SV.W.0089.070506T0131Z-070506T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 831 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS. NORTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS. * UNTIL 915 PM CDT * AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL THE SIZE OF GOLF BALLS OR LARGER. THIS STORM WAS LOCATED 3 MILES NORTH OF MULLINVILLE...AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... MULLINVILLE... RURAL RESIDENCES OF NORTHWESTERN KIOWA AND SOUTHWESTERN EDWARDS COUNTIES. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3772 9955 3749 9954 3782 9928 3787 9939 $$ 18
1 follow-up statement
000 WWUS53 KDDC 060217 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 916 PM CDT SAT MAY 5 2007 KSC047-097-060226- /O.EXP.KDDC.SV.W.0089.000000T0000Z-070506T0215Z/ EDWARDS KS-KIOWA KS- 916 PM CDT SAT MAY 5 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KIOWA AND SOUTHWESTERN EDWARDS COUNTIES EXPIRES AT 915 PM CDT... THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL WILL STILL BE POSSIBLE OVER NORTHWESTERN KIOWA AND SOUTHWESTERN EDWARDS COUNTIES. THE THREAT OF FLOODING OF SMALL STREAMS AND LOW LYING AREAS WILL ALSO CONTINUE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR SOUTHWESTERN KANSAS. LAT...LON 3772 9955 3749 9954 3782 9928 3787 9939 $$ GERARD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 1:39 PM CDT, 6 hours 52 minutes earlier.
Area forecast discussion, May 5, 1:39 PM CDT, 6 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 139 PM CDT SAT MAY 5 2007 .DISCUSSION... DAYS 1-2... A VERY BUSY DAY WITH SEVERE WEATHER ALREADY ONGOING, SO DISCUSSION WILL BE BRIEF TODAY. SURFACE ANALYSIS AT 17Z SHOWS WHAT IS NOW A WELL DEFINED DRYLINE THAT STRETCHES FROM NORTH TO SOUTH BETWEEN GARDEN CITY AND DODGE CITY. EARLIER THIS MORNING THERE WERE 2 DRYLINES BUT THEY HAVE NOW MERGED. STORMS ARE ALREADY DEVELOPING IN A WEAKLY CAPPED VERY UNSTABLE ENVIRONMENT OVER SOUTHWEST KANSAS. THE HAVILAND PROFILER SHOWS 70 KTS OF FLOW AT 500MB OUT OF THE SOUTHWEST AND A 40KT WIND OUT OF THE SOUTH AT 850MB. THE 12Z SOUNDING WAS A CLASSIC LOADED GUN SOUNDING WITH A DEEP LAYER OF MOISTURE AND VERY STEEP LAPSE RATES JUST ABOVE A WEAK CAP. TEMPERATURES IN THE 700-500MB LAYER SHOULD CONTINUE TO COOL AS THE UPPER TROUGH GRADUALLY SHIFTS EAST AND THIS IS ALSO CONTRIBUTING TO A REMOVAL OF THE CAP SO EARLY IN THE DAY. SEVERAL PIECES OF ENERGY ARE ROTATING AROUND THE BASE OF THE LONGWAVE TROUGH. THE FIRST PIECE IS EJECTING RAPIDLY NORTHEAST INTO SOUTHWEST NEBRASKA WITH ANOTHER TRAILING PIECE OF ENERGY MOVING EAST ACROSS NORTHERN NEW MEXICO. THE SHORT TERM MODELS AGREE THAT THE DRYLINE SHOULD RETREAT BACK TO THE WEST LATER ON THIS AFTERNOON AND INTO THE EVENING. STORMS COULD FIRE ALONG THIS DRYLINE AT ANY TIME, ESPECIALLY AS THE SECOND PIECE OF ENERGY EJECTS OUT INTO THE HIGH PLAINS. DID NOT MAKE MUCH ADJUSTMENT TO POPS BUT DID BACK THE HIGHER POPS WEST SOME. THE SURFACE COLD FRONT SHOULD BEGIN TO MAKE SOME EASTWARD PROGRESS INTO WESTERN KANSAS ON SUNDAY AS THAT SECOND JET STREAK/VORT MAX EJECTS NORTHEAST ACROSS THE PLAINS TONIGHT. ANOTHER ROUND OF STORMS IS LIKELY FOR SOUTHWEST KANSAS NEAR AND AHEAD OF THE FRONT WHICH WILL LIE ACROSS CENTRAL PORTIONS OF THE CWA. THE THREAT FOR TORNADOES IS NOT AS CERTAIN AS IN EARLIER DAYS AS UNCERTAINTIES EXIST REGARDING CONVECTIVE MODE (POSSIBLY MORE LINEAR) AND AIRMASS INSTABILITY WITH CONVECTIVE DEBRIS TENDING TO KEEP THINGS COOLER. HOWEVER, WILL CONTINUE TO MENTION SEVERE IN THE GRIDS. THE FRONT FINALLY SLIDES TO THE SOUTH AND EAST ON MONDAY WITH THE BEST CHCS FOR STORMS FINALLY BEING OUT OF MY CWA. HOWEVER, AS THE MAIN TROUGH LIFTS OUT TOWARD MONDAY NIGHT AND TUESDAY, THIS SHOULD ENHANCE LIFT NORTH OF THE FRONTAL BOUNDARY AND GENERATE PRECIP WITH THE BEST CHCS BEING OVER MY SOUTHEASTERN COUNTIES. THE UKMET IS THE LEAST AGGRESSIVE WITH THE PRECIP UNTIL ABOUT MONDAY NIGHT SO I KEPT POPS A BIT LOWER FOR MONDAY AS COOLER MORE STABLE AIR MAKES ITS WAY INTO WESTERN KANSAS. LACY DAYS 3-7... NO CHANGES MADE TO THE EXTENDED FORECAST. POPULATED DAYS 7-8 WITH HPC GUIDANCE. TOO MUCH GOING ON WITH THE PRESENT WEATHER TO DEVOTE MUCH EFFORT INTO THE EXTENDED. BURKE && .AVIATION... ICT DOING AVIATION BACK UP FOR DDC. && .PRELIMINARY POINT TEMPS/POPS... DDC 63 72 55 71 / 70 60 50 30 GCK 57 68 51 70 / 50 50 40 20 EHA 53 65 50 68 / 20 40 30 20 LBL 58 69 51 70 / 40 50 40 30 HYS 65 73 56 73 / 70 70 60 20 P28 68 77 60 74 / 70 70 60 40 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ030-031-043>046- 062>066-075>081-085>090. && FN27/12/99
Hazardous weather outlook, May 5, 3:20 PM CDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 320 PM CDT SAT MAY 5 2007 KSZ030-031-043>046-063>066-076>081-086>090-052200- BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRAY-HASKELL- HODGEMAN-KIOWA-LANE-MEADE-NESS-PAWNEE-PRATT-RUSH-SCOTT-SEWARD- STAFFORD-TREGO- 320 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ...TORNADO WATCH IN EFFECT UNTIL 10 PM CDT... ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT... A DRYLINE IS NEARLY STATIONARY ALONG A LINE FROM TREGO CENTER TO DODGE CITY TO AROUND 8 MILES WEST OF ENGLEWOOD THIS AFTERNOON. STORMS HAVE DEVELOPED AND WILL CONTINUE TO DEVELOP ALONG AND AHEAD OF THIS BOUNDARY FOR THE REMAINDER OF THE AFTERNOON. LARGE HAIL, DAMAGING WINDS, AND ISOLATED STRONG TORNADOES WILL BE THE PRIMARY HAZARDS. THE DRYLINE IS FORECAST TO RETREAT WESTWARD THIS EVENING AND WILL EXTEND ALONG A LINE FROM SCOTT CITY TO GARDEN CITY TO LIBERAL THIS EVENING. THE THREAT FOR LARGE HAIL, DAMAGING WINDS, AND ISOLATED TORNADOES WILL EXPAND WEST TO INCLUDE THE GARDEN CITY, SCOTT CITY, AND LIBERAL AREAS THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY ANOTHER RISK OF STRONG TO SEVERE THUNDERSTORMS IS PROBABLE AGAIN SUNDAY AND SUNDAY NIGHT AS A COLD FRONT ADVANCES INTO WESTERN KANSAS. THE PRIMARY HAZARDS ARE LARGE HAIL, DAMAGING WINDS, AND A FEW ISOLATED TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED THIS AFTERNOON AND TONIGHT FOR SEVERE WEATHER SPOTTING AND REPORTS ALONG AND EAST OF A SCOTT CITY TO GARDEN CITY TO LIBERAL LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ062-075-085-052200- GRANT-KEARNY-STEVENS- 320 PM CDT SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT... THE DRYLINE SHOULD FOR THE MOST PART STAY EAST OF GRANT, KEARNY, AND STEVENS COUNTIES THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM DEVELOPMENT SHOULD THEREFORE BE EAST OF THIS AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT ON SUNDAY WHICH SHOULD MOVE EAST OF GRANT, KEARNY, AND STEVENS COUNTIES BY AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED ALONG AND WEST OF A LAKIN TO HUGOTON LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ061-074-084-052200- HAMILTON-MORTON-STANTON- 320 PM CDT (220 PM MDT) SAT MAY 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY MORNING ALONG A COLD FRONT AS IT ADVANCES EAST INTO WESTERN KANSAS. BY AFTERNOON, THE FRONT SHOULD BE EAST OF HAMILTON, MORTON, AND STANTON COUNTIES. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT ACROSS HAMILTON, MORTON, AND STANTON COUNTIES. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC LACY
In the hours before
Local storm report, May 5, 8:03 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
803 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TORNADO 1 E MACKSVILLE 37.96N 98.95W
05/05/2007 STAFFORD KS TRAINED SPOTTER
&&
MBLocal storm report, May 5, 8:07 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
807 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TORNADO MACKSVILLE 37.96N 98.97W
05/05/2007 STAFFORD KS STORM CHASER
LARGE HALF MILE WIDE TORNADO VERY NEAR MACKSVILLE...MAY
HAVE GONE THROUGH MACKSVILLE...NO DETAILS AT THIS TIME
HOWEVER. MULTIPLE REPORTS OF THIS TORNADO AND ITS WIDTH.
&&
UMSCHEIDLocal storm report, May 5, 8:10 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
810 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TORNADO HOPEWELL 37.80N 98.98W
05/05/2007 PRATT KS EMERGENCY MNGR
DAMAGE REPORTED FROM PRATT COUNTY EM JUST EAST OF
HOPEWELL. DAMAGE EXTENT UNCLEAR
&&
UMSCHEIDLocal storm report, May 5, 8:11 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
811 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TORNADO 2 SE MACKSVILLE 37.94N 98.94W
05/05/2007 STAFFORD KS STORM CHASER
ESTIMATED LOCATION.
&&
GERARDLocal storm report, May 5, 8:15 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
815 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM TORNADO 1 N HOPEWELL 37.81N 98.98W
05/05/2007 STAFFORD KS EMERGENCY MNGR
EXTENSIVE TREE DAMAGE AND ROOF BLOWN OFF A HOUSE. ROADS
NEARLY IMPASSABLE DUE TO TREE DAMAGE. TIME ESTIMATE OF
TORNADO PASSAGE.
&&
UMSCHEIDLocal storm report, May 5, 8:19 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
819 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 6 N DILLWYN 38.06N 98.87W
05/05/2007 STAFFORD KS EMERGENCY MNGR
TWO TORNADOES ON GROUND AT THE SAME TIME. LARGE WEDGE
TORNADO 6 MILES NORTH OF DILLWYN...ANOTHER MULTI VORTEX
TORNADO WAS SPOTTED ABOUT HALF MILE EAST OF THE WEDGE
TORNADO. INDICATIONS FROM STAFFORD COUNTY EM ARE THAT THE
WEDGE TORNADO MISSED MACKSVILLE JUST TO THE
EAST...HOWEVER THIS TORNADO CAUSED SIGNIFICANT DAMAGE TO
AT LEAST ONE RESIDENCE
&&
UMSCHEIDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:00 PM CDT | Tornado Warning | DDC | Kiowa | 45 min |
| May 5, 7:09 PM CDT | Tornado Warning | DDC | Kiowa | 36 min |
| May 5, 7:14 PM CDT | Tornado Warning | DDC | Comanche | 16 min |
| May 5, 7:20 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 30 min |
| May 5, 7:22 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 38 min |
| May 5, 7:29 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pratt, Stafford | 5 min |
| May 5, 7:30 PM CDT | Tornado Warning | DDC | Edwards, Pratt, Stafford | 30 min |
| May 5, 7:31 PM CDT | Tornado Warning | DDC | Edwards, Pratt, Stafford | 29 min |
| May 5, 7:38 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 52 min |
| May 5, 7:57 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 33 min |
| May 5, 8:00 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 45 min |
| May 5, 8:27 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 38 min |
| May 5, 8:37 PM CDT | Tornado Warning | DDC | Kiowa | 23 min |
| May 5, 8:40 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa | 50 min |
| May 5, 8:48 PM CDT | Tornado Warning | DDC | Edwards, Kiowa | 27 min |
| May 5, 8:49 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 41 min |
| May 5, 9:01 PM CDT | Tornado Warning | DDC | Ford, Kiowa | 29 min |
| May 5, 9:10 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 20 min |
| May 5, 9:26 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 34 min |
| May 5, 9:28 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 32 min |
| May 5, 9:34 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 41 min |
| May 5, 9:45 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 45 min |
| May 5, 10:04 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford | 41 min |
| May 5, 10:16 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 44 min |
| May 5, 10:31 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa, Meade, Pawnee | 29 min |
| May 5, 11:00 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa, Meade, Pawnee | 45 min |
| May 6, 12:00 AM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 30 min |
| May 6, 4:53 AM CDT | Flood Watch | DDC | Clark, Comanche, Edwards, Ford, Kiowa, Pawnee and 2 more | 19 hr |
| May 6, 9:53 AM CDT | Special Weather Statement | DDC | Barber | 67 min |
| May 6, 10:48 AM CDT | Severe Thunderstorm Warning | DDC | Barber | 57 min |
| May 6, 11:42 AM CDT | Severe Thunderstorm Warning | DDC | Barber | 48 min |
| May 6, 12:43 PM CDT | Severe Thunderstorm Warning | DDC | Clark | 47 min |
| May 6, 1:28 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 47 min |
| May 6, 1:33 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman | 42 min |
| May 6, 1:50 PM CDT | Severe Thunderstorm Warning | DDC | Comanche | 40 min |
| May 6, 2:06 PM CDT | Severe Thunderstorm Warning | DDC | Ness, Rush | 39 min |
| May 6, 2:10 PM CDT | Special Weather Statement | DDC | Ellis | 50 min |
| May 6, 2:11 PM CDT | Special Weather Statement | DDC | Hodgeman | 49 min |
| May 6, 2:17 PM CDT | Special Weather Statement | DDC | Kiowa | 58 min |
| May 6, 2:19 PM CDT | Special Weather Statement | DDC | Clark | 56 min |
| May 6, 2:34 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa | 41 min |
| May 6, 2:54 PM CDT | Severe Thunderstorm Warning | DDC | Edwards | 29 min |
| May 6, 3:10 PM CDT | Tornado Warning | DDC | Comanche | 17 min |
| May 6, 4:13 PM CDT | Special Weather Statement | DDC | Stafford | 62 min |
| May 6, 4:17 PM CDT | Special Weather Statement | DDC | Barber | 58 min |
| May 6, 4:21 PM CDT | Tornado Warning | DDC | Barber | 24 min |
| May 6, 4:45 PM CDT | Tornado Warning | DDC | Barber | 30 min |
| May 6, 4:56 PM CDT | Tornado Warning | DDC | Pratt | 26 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.